# SDR SWAA2023112812045

- Difficulty date: October 18, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL UPPER CAP CRACKED @ BL-0 BETWEEN STA 344 AND STA 360 MKD DOT<[01] REMOVED AND REPLACED DAMAGE INTERCOSTAL AT FWD CABIN BL-0 BETWEEN BS344 AND BS360 PER INSTRUCTIONS ON ATTACHED EA 23-153-03182.;[02] FINAL INSPECTION; VERIFIED STEP #1.
